MAUDE Adverse Event Report: ARTHREX, INC. HIP ARTHRSCPY DISP. KIT W/BANANA BLADE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. HIP ARTHRSCPY DISP. KIT W/BANANA BLADE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number HIP ARTHRSCPY DISP. KIT W/BANANA BLADE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an ar-6527s banana blade had no edge.During a capsulotomy the doctor made several attempts but it would not cut.To complete the case the surgeon used a scalpel.No patient affect.

Brand Name
HIP ARTHRSCPY DISP. KIT W/BANANA BLADE
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14914498
Report Number1220246-2022-05153
Device Sequence Number2033133
Product Code MDM
UDI-Device Identifier00888867039902
UDI-Public00888867039902
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberHIP ARTHRSCPY DISP. KIT W/BANANA BLADE
Device Catalogue NumberAR-6527S
Device Lot Number13987992
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/05/2022
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown